Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am 22 yrs old having chest pain when I am crying or taking deep breath. Is it related to any future heart problem ?

i am 22 yrs old i got instant pain in my left chest when i am crying or taking deep breath while crying. the pain just like as someone has thrown a heavy stone. also my heart beats increases when i am sleeping. is it related to any future heart problem like bp ?
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ketki;
welcome to HealthcareMagic
The pain in chest coming on after crying or taking deep breath causing heaviness in chest may be due to anxiety.The increase in heart beat also happens in anxiety.But to rule out any cardiac problem please get a ECG done it will show if you have any problem related to heart.If the heart check up turns out to be normal consult a Physician for treatment of anxiety & also try to relax yourself.
Take care.
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor